# SDR E81RJT230313

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: General aviation
- Aircraft: N139QS
- Make and model: Beech 400A
- Aircraft serial: RK483
- Aircraft time: 2,063 hours, 1,928 cycles
- System (JASC): 2213 · Flight Controller
- Part: Circuit Card
- Part number: 8221019313
- Part serial: 28B3T
- Condition: Faulty
- Location: Flt Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RECEIVING A RED "AP PITCH TRIM FAIL" INDICATION ON CLIMBOUT.  VERIFIED FAULT IN NR 1 AUTOPILOT SYS FCC-4007 FLIGHT CONTROL COMPUTER CARD.  REPLACED FCC-4007 CARD WITH AN O/H CARD, AUTOPILOT/ FLIGHT DIRECTOR, AND PITCH TRIM OPS CHECK NORMAL WITH NO FAULT INDICATIONS.  RECOMMEND COMPONENT MFG INVESTIGATE FAILURE MODE DURING REPAIR.
